All services

11,305–11,328 of 22,348

api.magentlab.com

api.magentlab.com

58
score

Kiriyama 2018 TG18 (=TG13) cholangitis. Definite if one A (fever/chills or elevated WBC/CRP), one B (jaundice or abnormal LFTs), and one C (dilatation or etiology); suspected if A plus B or C; else none. Grade III if any organ dysfunction, else Grade II if any two of WBC, fever >=39C, age >=75, bilirubin >=5, or hypoalbuminemia, else Grade I. Severity none if diagnosis none. Not cholecystitis or Alvarado/RIPASA. magent does not examine, assay, or read imaging. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Hirano 2013 modified EREFS: caller-assigned edema (absent 0, present 1), rings (none 0, mild 1, moderate 2, severe 3), exudates (none 0, mild_lt_10pct 1, severe_gt_10pct 2), furrows (absent 0, present 1; original 0-2 collapsed), stricture (absent 0, present 1). magent sums only (max 8; not later 0-9). No activity bands, inflammatory/fibrostenotic subscores, crepe-paper, or narrow-calibre. magent does not perform endoscopy. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Body 2016 T-MACS logistic ACS probability from caller-assigned ECG ischaemia, worsening angina, right-arm radiation, vomiting, observed sweating, hypotension (SBP <100), and Roche Elecsys hs-cTnT ng/L. Uses that paper's rounded coefficients. Bands p<0.02 very_low, 0.02<=p<0.05 low, 0.05<=p<0.95 moderate, p>=0.95 high. magent does not interpret ECG or assay troponin. Not original MACS, HEART, EDACS, or Vancouver. Not a diagnosis or medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Kardaun 2007 RegiSCAR DRESS scoring letter from ten caller-assigned items (sum -4 to 9). Bands: <2 none, 2-3 possible, 4-5 probable, >=6 definite. Not a DRESS diagnosis, not SCORTEN, not J-SCAR. magent does not count eosinophils or read a biopsy. Biopsy unknown is not offered. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Rush 2003 QIDS-SR16 from 16 caller-assigned integers 0-3 mapped to nine DSM-IV domains. Sleep is the max of four sleep items; appetite/weight is the max of four appetite and weight items; psychomotor is the max of retardation and agitation; remaining items add as published. Total 0-27. Severity: 0-5 none, 6-10 mild, 11-15 moderate, 16-20 severe, 21-27 very_severe. magent does not interpret items or administer a depression interview. Not a diagnosis, not QIDS-C, not IDS-30, and not PHQ-9.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

CIOMS R factor from ALT, ALP, and laboratory ULNs (Bénichou 1990). R = (ALT/ALT_ULN)/(ALP/ALP_ULN), rounded to 1 decimal, then hepatocellular (R ≥ 5), cholestatic (R ≤ 2), or mixed (2 < R < 5). Deterministic published arithmetic with citation. Not a medical device, not a DILI diagnosis or RUCAM score; magent does not assay enzymes. R is the enzyme pattern only.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Chapman 2016 RibScore from six caller-assigned radiographic flags (≥6 rib fractures, bilateral, flail chest, ≥3 severely bicortical displaced, first rib, and all three anatomic areas). 1 point each, total 0-6. Associated linearly with pneumonia, respiratory failure, and tracheostomy. magent does not read a CT. Deterministic published arithmetic with citation; not a named risk class.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Miller 2013 ATLAS for Clostridioides difficile: age (<60 0, 60–79 1, ≥80 2), systemic antibiotics during CDI therapy (0 or 2), WBC (<16 0, 16–25 1, >25 ×10^9/L 2), albumin (>35 0, 26–35 1, ≤25 g/L 2), creatinine (≤120 0, 121–179 1, ≥180 µmol/L 2); max 10. Predicted cure percent = 100 − 5.08 × score (1 decimal). Not a CDI diagnosis, stool culture, or metronidazole/vancomycin/fidaxomicin order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Adult ASTCT ICANS consensus grade (Lee 2019 Table 6). Grade is the most severe of ICE, depressed LOC, seizure, deep focal motor weakness, and ICP/edema. ICE 10 is 0; 7-9 is 1; 3-6 is 2; 0-2 is 3; ICE 0 is 4 if unarousable. Not CRS, not pediatric CAPD, and not the 10-item ICE test. magent does not perform ICE testing or examine the patient. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

van der Helm-van Mil 2007 Leiden prediction rule for recent-onset undifferentiated arthritis (Figure 1 / Table 2). Age × 0.02, female 1, small joints 0.5, symmetric 0.5, upper 1 or upper-and-lower 1.5, 100-mm morning-stiffness VAS 0/1/2, tender and swollen counts 0/0.5/1, CRP mg/L 0/0.5/1.5, RF 1, anti-CCP 2. Round to nearest 0.0 or 0.5. Bands ≤6 low, >6 and <8 indeterminate, ≥8 high. Not a diagnosis of RA. magent does not examine joints or assay serologies.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Heyland 2011 original 6-variable NUTRIC (Nutrition Risk in the Critically Ill) including IL-6, Table 4 overall: age 0-2, APACHE II 0-3 (28 scores 2), SOFA 0-2, comorbidities 0-1, hospital days to ICU 0-1, IL-6 pg/mL 0-1; max 10. high_risk true iff score ≥6. Caller supplies APACHE II and SOFA integers. Not a medical device, not a feeding order, not Rahman 2015 mNUTRIC.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Cerebral perfusion pressure from caller-supplied MAP and ICP in mm Hg: CPP = MAP − ICP, rounded to 1 decimal. Returns cpp_ge_70 when CPP is at least 70 mm Hg (Rosner 1995 protocol minimum). magent does not measure MAP or ICP and is not an invasive monitor. Not a medical device and not a treatment protocol.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Passamonti 2010 DIPSS for primary myelofibrosis: age >65 (1), WBC >25×10^9/L (1), hemoglobin <10 g/dL (2), peripheral-blood blasts ≥1% (1), constitutional symptoms (1); max 6. Low 0, intermediate_1 1–2, intermediate_2 3–4, high 5–6. Not DIPSS Plus or aaDIPSS. magent does not read a smear; constitutional symptoms are caller-assigned.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Durack 1994 original Duke criteria for infective endocarditis. Definite if pathologic_definite or clinical_definite (2 major, or 1 major plus 3 minor, or 5 minor); else rejected if any rejected flag; else possible. Suggestive echo and suggestive micro are not double-counted with the matching major. Caller assigns flags. magent does not examine the patient, read an echocardiogram, or interpret cultures. Not Li 2000 modified Duke. Not ISCVID 2023. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

El-Ganzouri 1996 simplified airway risk index (0/1/2): mouth opening >4 cm=0, <=4=1; thyromental >6.5 cm=0, 6.0-6.5=1, <6.0=2; original Mallampati 1/2/3 = 0/1/2 (class 4 not used); neck >90 deg=0, 80-90=1, <80=2; can prognath true=0, false=1; weight <90 kg=0, 90-110=1, >110=2; intubation history none/questionable/definite = 0/1/2. Max 12. High risk if score >=4. Not an intubation order; magent does not examine the airway.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Webster 2005 Opioid Risk Tool from Table 1 sex-specific weights. Ten caller-assigned yes/no flags (absent = 0). Age 16-45 is a flag, not a numeric age. ADD, OCD, bipolar, or schizophrenia is one flag. Preadolescent sexual abuse scores 3 in females and 0 in males. Low 0-3, moderate 4-7, high >=8. Not a medical device, not a diagnosis of opioid use disorder, not the 2019 ORT-OUD revision. magent does not interview the patient or take free-text history.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Sorror 2005 HCT-specific comorbidity index. Seventeen caller-assigned comorbidities with published weights 1, 2, or 3 (max 26). Pulmonary moderate vs severe and hepatic mild vs moderate/severe are mutually exclusive. Risk groups: 0 low, 1–2 intermediate, ≥3 high. Caller supplies the published category; magent does not interpret PFTs or echo and does not list for transplant. Not Charlson. Not a diagnosis. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Hyams 1991 Pediatric Crohn's Disease Activity Index (PCDAI): eleven caller-assigned item points. hematocrit and esr are 0, 2.5, or 5; the other nine are 0, 5, or 10. magent sums only (max 100) and does not return activity bands. magent does not examine the child or assign hematocrit age/sex tables. Not a diagnosis. Not CDAI, SES-CD, or PUCAI.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Kahn 2009 Villalta scale (ISTH SSC): five caller-assigned symptoms and six signs, each 0-3 (none/mild/moderate/severe), summed 0-33. Venous ulcer is a separate boolean and is not added as 15 points. PTS if score ≥5 or ulcer; bands none 0-4 (no ulcer), mild 5-9, moderate 10-14, severe if ≥15 or ulcer. magent does not examine the limb. Not CEAP, not VCSS, not Ginsberg PTS.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Morgan 1999 SCOFF questionnaire: five caller-assigned yes/no flags (make yourself sick, lost control over eating, lost more than one stone / 14 lb in 3 months, believe fat when others say thin, food dominates life), 1 point each, max 5. Screen-positive when two or more answers are affirmative (score ≥2). Deterministic published score with citation; not a diagnosis of an eating disorder and not a medical device. magent does not interview the patient or interpret individual items.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Titulaer 2011 DELTA-P for SCLC association in Lambert-Eaton myasthenic syndrome. One point each, at or within 3 months of LEMS onset: bulbar weakness (dysarthria/dysphagia/chewing/neck weakness); erectile dysfunction if male (always 0 if female); weight loss ≥5%; smoking at onset; age ≥50; Karnofsky <70. Max 6. Bands low 0-1, intermediate 2, high 3-6. Published SCLC percents for scores 0, 1, 3-6; none for score 2. Not a LEMS diagnosis, not SOX1, and not an SCLC screen.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

PedSRC blunt abdomen (Streck 2017). Very low risk of blunt intra-abdominal injury only when none of five caller-assigned findings is present: AST >200 U/L, abnormal abdominal examination (wall trauma, distension, or tenderness), abnormal chest x-ray, abdominal pain, and abnormal pancreatic enzymes (amylase or lipase). Presence of a criterion does not mandate CT. Not a diagnosis. Not Holmes 2013 PECARN IAI. magent does not examine the child or assay AST, amylase, or lipase.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Bello-Chavolla 2018 METS-IR: ln(2×glucose_mg_dl + triglycerides_mg_dl)×BMI / ln(HDL_mg_dl), natural log, two decimals. Supply glucose, triglycerides, and HDL each as exactly one of mg/dL or mmol/L (glucose ×18, TG ×88.57, HDL ×38.67). BMI is caller-supplied (10–80). highest_quartile_t2d is true only when METS-IR > 50.39 (derivation highest T2D-risk quartile). Not a diabetes diagnosis, not HOMA-IR/HOMA2, and not a treatment threshold.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Schaper 2004 IWGDF PEDIS: five independent grades, not a summed total. Perfusion 1-3 (no PAD; PAD without CLI; CLI). Extent 1-3 (<1; 1-3; >3 cm2). Depth 1-3 (superficial; fascia/muscle/tendon; bone/joint). Infection 1-4 (none; skin; deeper without SIRS; with SIRS). Sensation 1-2 (protective sensation present or lost). Label like 1-1-1-1-1. Caller assigns grades. Not a medical device or IWGDF treatment; magent does not measure the ulcer, diagnose PAD, or probe bone.

USDC Base